Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Inflammation of the blood vessel after removing the IV line - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 535 Questions
Doctor :   hi
Doctor :   how can i help you?
Doctor :   please proceed with your health query
User :   my husband went to the hospital and it feels like there is still an IV line
Doctor :   what symptoms does he have?
User :   Still a piece of the line in.
Doctor :   was the IV line taken out?
User :   yes
Doctor :   where was the IV access taken?
User :   crease of the arm
Doctor :   is there redness, swelling in the affected part?
User :   redness and brusing
User :   but it is hard further up from the hole
Doctor :   it could be possible thrombosis or thrombophlebitis which is feeling like this
Doctor :   it should go away on its own in few days time
User :   what is that
Doctor :   do not massage the area
User :   ok
Doctor :   thrombosis is blood clot
User :   should we go to the ER
Doctor :   thrombophlebitis is inflammation of the blood vessel
Doctor :   if the pain is severe and redness and swelling still present or going worse
Doctor :   the you should visit the ER
Doctor :   *then
User :   ok thanks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor